# SDR DALA2025100607250

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 21,865 hours, 2,549 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1030521
- Part serial: RA0045
- Condition: Low Pressure
- Location: Zone 800
- Part time: 20,818 hours, 2,430 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR SLIDE PRESSURE MESSAGE ON FAP.   R/R 4L DOOR SLIDE PER A330 AMDS TASK CARD 2561-9403. OK FOR SERVICE. (7521732)
